Dynamics of the nearly parametric pendulum

DSpace/Manakin Repository

Open Research Exeter (ORE)

Dynamics of the nearly parametric pendulum

Show simple item record

dc.contributor.author Horton, B. en_US
dc.contributor.author Sieber, J. en_US
dc.contributor.author Thompson, J.M. en_US
dc.contributor.author Wiercigroch, M. en_US
dc.date.accessioned 2012-10-03T14:34:14Z en_US
dc.date.accessioned 2013-03-20T12:37:27Z
dc.date.issued 2011 en_US
dc.identifier.citation Vol. 46 (2), pp. 436 - 442 en_US
dc.identifier.doi 10.1016/j.ijnonlinmec.2010.11.003 en_US
dc.identifier.uri http://hdl.handle.net/10036/3850 en_US
dc.publisher Elsevier en_US
dc.relation.url http://dx.doi.org/10.1016/j.ijnonlinmec.2010.11.003 en_US
dc.subject parametric resonance en_US
dc.subject symmetry breaking en_US
dc.title Dynamics of the nearly parametric pendulum en_US
dc.date.available 2012-10-03T14:34:14Z en_US
dc.date.available 2013-03-20T12:37:27Z
dc.identifier.issn 0020-7462 en_US
exeter.contacts.depositing-owner-email Sieber, Jan <J.Sieber@exeter.ac.uk> en_US
exeter.contacts.owner-email Sieber, Jan <J.Sieber@exeter.ac.uk> en_US
dc.description NOTICE: this is the author’s version of a work that was accepted for publication in International Journal of Non-Linear Mechanics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in International Journal of Non-Linear Mechanics Vol. 46 (2), pp. 436–442. DOI: 10.1016/j.ijnonlinmec.2010.11.003 en_US
dc.description Copyright © 2010 Elsevier en_US
dc.identifier.journal International Journal of Non-Linear Mechanics en_US


Files in this item

Files Size Format View
HSWT03.pdf 1.515Mb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Browse

My Account

Local Links